# SDR REXA2019102451509

- Difficulty date: October 15, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 27,300 hours, 17,973 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN DAMAGE IN REF. JOBCARD 900-34-900-702. CORROSION ON DOUBLE IN SETTLEMENT AREA OF TRANSMIT ANTENNA 2 E19. (SM) (FUS).
SUMMARY: DOUBLES (SPACER) WAS FABRICATED PER  E/A CRJ 953-09832 REV IR. AND WAS INSTALLED  PER CRJ 900 SRM 51-42-06-001-001-A01.
